# SDR ASAA2017042920563

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 38,537 hours, 11,456 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, BOTH FMCS FAILED WITH VTK INDICATED ON BOTH NAV DISPLAYS AFTER 10 SECONDES IT RECOVERED AND ALL INDICATIONS WERE NORMAL.  ACFT GROUNDED. PERFORMED FIM TASK 34-61-836. NO DEFECTS NOTED. NO DEFECTS FOR PAST 60 DAYS.
